Differential Geometry

[776] Heat equations on minimal submanifolds and their applications

Shiu-Yuen Cheng Peter Li Shing-Tung Yau

Differential Geometry mathscidoc:1912.43509

American Journal of Mathematics, 106, (5), 1033-1065, 1984.10
[ Download ] [ 2019-12-24 20:37:17 uploaded by yaust ] [ 407 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[777] Harnack inequality for non-self-adjoint evolution equations

Shing-Tung Yau

Differential Geometry mathscidoc:1912.43555

Mathematical Research Letters, 2, (4), 387-399, 1995.7
[ Download ] [ 2019-12-24 20:40:23 uploaded by yaust ] [ 407 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[778] Surface parameterization using Riemann surface structure

Yalin Wang Xianfeng Gu Kiralee M Hayashi Tony F Chan Paul M Thompson Shing-Tung Yau

Differential Geometry mathscidoc:1912.43565

2, 1061-1066, 2005.10
[ Download ] [ 2019-12-24 20:41:00 uploaded by yaust ] [ 405 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[779] McShane identities for quasifuchsian representations of nonorientable surfaces

Yi Huang YMSC, Tsinghua University

Differential Geometry Geometric Analysis and Geometric Topology arXiv subject: Geometric Topology (math.GT) arXiv subject: Differential Geometry (math.DG) mathscidoc:2206.10001

International Mathematics Research Notices, 2021, (3), 1760-1808, 2021.2
[ Download ] [ 2022-06-08 15:02:55 uploaded by yihuang ] [ 403 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[780] The Mbius characterizations of Willmore tori and Veronese submanifolds in the unit sphere

Feng Luo Haizhong Li Changping Wang

Differential Geometry mathscidoc:1912.43786

Pacific journal of mathematics, 241, (2), 227-242, 2009.6
[ Download ] [ 2019-12-24 20:58:16 uploaded by Feng_Luo ] [ 402 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[781] A note on small deformations of balanced manifolds

Jixiang Fu Shing-Tung Yau

Differential Geometry mathscidoc:1912.43581

Comptes Rendus Mathematique, 349, 793-796, 2011.7
[ Download ] [ 2019-12-24 20:42:19 uploaded by yaust ] [ 400 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[782] Flows on the PGL(V)-Hitchin component

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:2203.10006

Geometric And Functional Analysis, 30, 588-692, 2020.5
[ Download ] [ 2022-03-17 14:57:15 uploaded by admin ] [ 400 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[783] Generalised connected sums of quaternionic manifolds

Yat Sun Poon Andrew Swann

Differential Geometry mathscidoc:1910.43836

Annals of Global Analysis and Geometry, 13, (1), 79-90, 1995.2
[ Download ] [ 2019-10-20 22:17:55 uploaded by ypoon ] [ 399 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[784] Canonical metrics on the moduli space of Riemann surface

Liu Kefeng Sun Xiaofeng Shing-Tung Yau

Differential Geometry mathscidoc:1912.43675

J. Differential Geom., to appear, 2004
[ Download ] [ 2019-12-24 20:49:16 uploaded by yaust ] [ 399 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[785] A remark on our paper" Negative Holomorphic curvature and positive canonical bundle"

Damin Wu Shing-Tung Yau

Differential Geometry mathscidoc:1912.43569

arXiv preprint arXiv:1609.01377, 2016.9
[ Download ] [ 2019-12-24 20:41:13 uploaded by yaust ] [ 397 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[786] Isoperimetric properties of higher eigenvalues of elliptic operators

Alexander Grigor'yan Shing-Tung Yau

Differential Geometry mathscidoc:1912.43580

American Journal of Mathematics, 125, (4), 893-940, 2003
[ Download ] [ 2019-12-24 20:42:10 uploaded by yaust ] [ 396 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[787] Adiabatic limits and foliations

Kefeng Liu Weiping Zhang

Differential Geometry mathscidoc:1912.43072

arXiv preprint math/9912223, 1999.12
[ Download ] [ 2019-12-21 11:14:00 uploaded by Kefeng_Liu ] [ 390 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[788] On deformations of Fano manifolds

Huai-Dong Cao Department of Mathematics, Lehigh University, Bethlehem, PA, 18015, USA Xiaofeng Sun Department of Mathematics, Lehigh University, Bethlehem, PA, 18015, USA Shing-Tung Yau Department of Mathematics, Harvard University, Cambridge, MA, 02138, USA Yingying Zhang Yau Mathematical Sciences Center, Tsinghua University, Beijing, 100084, China

Differential Geometry mathscidoc:2204.10002

Mathematische Annalen, 2021.6
[ Download ] [ 2022-04-28 13:40:27 uploaded by zhangyy ] [ 390 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[789] On the Fundamental Group of Manifolds of Non-positive Curvature

Shing-Tung Yau

Differential Geometry mathscidoc:1912.43730

Proceedings of the National Academy of Sciences, 67, (2), 509-509, 1970.10
[ Download ] [ 2019-12-24 20:53:22 uploaded by yaust ] [ 388 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[790] On elliptic genera and foliations

Kefeng Liu Xiaonan Ma Weiping Zhang

Differential Geometry mathscidoc:1912.43085

arXiv preprint math/9912175, 1999.12
[ Download ] [ 2019-12-21 11:14:45 uploaded by Kefeng_Liu ] [ 373 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[791] Equivalent Properties for CD Inequalities on Graphs with Unbounded Laplacians

Chao Gong School of Information, Renmin University of China, Beijing 100872, China Yong Lin 1School of Information, Renmin University of China, Beijing 100872, China.

Combinatorics Differential Geometry mathscidoc:2207.06003

Chinese Annals of Mathematics, Series B, 38, 1059–1070, 2017.9
[ Download ] [ 2022-07-07 12:21:07 uploaded by yonglin ] [ 373 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[792] Modular forms and generalized anomaly cancellation formulas

Fei Han Kefeng Liu Weiping Zhang

Differential Geometry mathscidoc:1912.43083

Journal of Geometry and Physics, 62, (5), 1038-1053, 2012.5
[ Download ] [ 2019-12-21 11:14:39 uploaded by Kefeng_Liu ] [ 369 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[793] The Kähler-Ricci flow, Ricci-flat metrics and collapsing limits

Valentino Tosatti Department of Mathematics, Northwestern University, 2033 Sheridan Road, Evanston, IL 60208 Ben Weinkove Department of Mathematics, Northwestern University, 2033 Sheridan Road, Evanston, IL 60208 Xiaokui Yang Morningside Center of Mathematics, Institute of Mathematics, HCMS, CEMS, NCNIS, HLM, UCAS, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China

Differential Geometry mathscidoc:2207.10002

American Journal of Mathematics, 140, (3), 653-698, 2018.6
[ Download ] [ 2022-07-03 15:37:09 uploaded by yangxk ] [ 367 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[794] A McShane-type Identity for Closed Surfaces

Yi Huang Tsinghua University

Differential Geometry Geometric Analysis and Geometric Topology arXiv subject: Geometric Topology (math.GT) arXiv subject: Differential Geometry (math.DG) mathscidoc:2206.10002

Nagoya Mathematical Journal, 219, 65, 2015.9
[ Download ] [ 2022-06-08 15:10:41 uploaded by yihuang ] [ 366 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[795] Uniform bounds on harmonic Beltrami differentials and Weil-Petersson curvatures

Martin Bridgeman Boston College, Chestnut Hill (Boston) Yunhui Wu Qinghua (Tsing Hua) University, Beijing, PEOPLES REPUBLIC OF CHINA

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:2203.10005

Journal für die Reine und Angewandte Mathematik, 770, 159-181, 2021.12
[ Download ] [ 2022-03-17 14:52:52 uploaded by admin ] [ 360 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[796] Special Lagrangian submanifolds of log Calabi–Yau manifolds

Tristan C. Collins Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts, USA Adam Jacob Department of Mathematics, University of California, Davis, Davis, California, USA Yu-Shen Lin Department of Mathematics, Boston University, Boston, Massachusetts, USA

Differential Geometry mathscidoc:2203.10003

Duke Math. J., 170, (7), 1291-1375, 2021.5
[ Download ] [ 2022-03-16 10:59:44 uploaded by admin ] [ 354 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[797] Curvature-Dimension Condition Meets Gromov's n-Volumic Scalar Curvature

Jialong Deng Mathematisches Institut, Georg-August-Universität, Göttingen, Germany

Differential Geometry mathscidoc:2206.10004

Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 17, (013), 2021.2
[ Download ] [ 2022-06-21 16:17:23 uploaded by dengjl ] [ 351 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[798] Estimates of eigenvalues of a compact Riemannian manifold

Shing-Tung Yau

Differential Geometry mathscidoc:1912.43471

Geometry of the Laplace operator (Proc. Sympos. Pure Math., Univ. Hawaii, Honolulu, Hawaii, 1979), 205-239, 1980
[ Download ] [ 2019-12-24 20:34:51 uploaded by yaust ] [ 344 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[799] Infinitely many Lagrangian fillings

Roger Casals University of California, Davis CA Honghao Gao Michigan State University, East Lansing MI

Differential Geometry mathscidoc:2203.10008

Annals of Mathematics, 195, 207-249, 2022.1
[ Download ] [ 2022-03-17 16:13:12 uploaded by admin ] [ 335 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[800] Linear stability of Perelman's ν-entropy on symmetric spaces of compact type

Huai-Dong Cao Lehigh University Chenxu He UC Riverside

Differential Geometry mathscidoc:1703.10008

J. Reine Angew. Math. , 709, 229–246, 2015
[ Download ] [ 2017-03-13 11:23:58 uploaded by hdcao ] [ 333 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved